Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications


Publications for Ana Salagean

From (year): To (year):

Download all publications as Word document


Journal Articles

Salagean, AM and Mandache-Salagean, M (2017) Counting and characterising functions with “fast points” for differential attacks, Cryptography and Communications, 9(2), pp.217-239, ISSN: 1936-2447. DOI: 10.1007/s12095-015-0166-1.

Salagean, A, Winter, R, Mandache-Salagean, M, Phan, RC-W (2017) Higher order differentiation over finite fields with applications to generalising the cube attack, Designs, Codes and Cryptography, 84(3), pp.1-22, DOI: 10.1007/s10623-016-0277-5.

He, H, Sălăgean, A, Mäkinen, E, Vrt’o, I (2015) Various heuristic algorithms to minimise the two-page crossing numbers of graphs, Open Computer Science, 5(1), DOI: 10.1515/comp-2015-0004.

Salagean, AM, Burrage, AJ, Phan, RCW (2013) Computing the linear complexity for sequences with characteristic polynomial f^v, Cryptography and Communications: Discrete Structures, Boolean Functions, 5(2), pp.163-177, ISSN: 1936-2447. DOI: 10.1007/s12095-013-0080-3.

He, H, Salagean, AM, Makinen, E (2010) One and two-page crossing numbers for some types of graphs, International Journal of Computer Mathematics, 87(8), pp.1667-1679, ISSN: 0020-7160. DOI: 10.1080/00207160802524747.

Salagean, AM (2009) An Algorithm for Computing Minimal Bidirectional Linear Recurrence Relations, IEEE Transactions on Information Theory, 55(10), pp.4695-4700, ISSN: 0018-9448.

He, H, Sýkora, O, Salagean, A, Mäkinen, E (2007) Parallelisation of genetic algorithms for the 2-page crossing number problem, Journal of Parallel and Distributed Computing, 67(2), pp.229-241, ISSN: 0743-7315. DOI: 10.1016/j.jpdc.2006.08.002.

He, H, Sykora, O, Salagean, AM, Mäkinen, E (2007) Parallelisation of genetic algorithms for the 2-page crossing number problem, Journal of Parallel and Distributed Computing, 67(2), pp.229-241, ISSN: 0743-7315.

Salagean, AM (2006) Repeated-root Cyclic and Negacyclic Codes Over a Finite Chain Ring, Discrete Applied Mathematics, 154(2), pp.413-419, ISSN: 0166-218X. DOI: 10.1016/j.dam.2005.03.016.

Salagean, AM (2005) On the Computation of the Linear Complexity and the k-Error Linear Complexity of Binary Sequences with Period a Power of Two, IEEE Transactions on Information Theory, 51(3), pp.1145-1150, ISSN: 0018-9448. DOI: 10.1109/TIT.2004.842769.

Salagean, AM (2005) Factoring Polynomials Over Z4 and Over Certain Galois Rings, Finite Fields and Their Applications, 11(1), pp.56-70, ISSN: 1090-2465. DOI: 10.1016/j.ffa.2004.05.001.

Bereg, S, Kelarev, A, Salagean, AM (2004) Directed Graphs and Minimum Distances of Error-correcting Codes in Matrix Rings, New Zealand Journal of Mathematics, 33(2), pp.113-120, ISSN: 1171-6096.

Norton, GH and Salagean, AM (2003) Cyclic Codes and Minimal Strong Grobner Bases Over a Principal Ideal Ring, Finite Fields and Their Applications, 9(2), pp.237-249, ISSN: 1090-2465. DOI: 10.1016/S1071-5797(03)00003-0.

Norton, GH and Salagean, A (2002) Grobner bases and products of coefficient rings, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 65(1), pp.145-152, ISSN: 0004-9727. DOI: 10.1017/S0004972700020165.

Norton, GH and Salagean, AM (2002) Grobner Bases and Products of Coefficient Rings, Bulletin of the Australian Mathematical Society, 65, pp.147-154, ISSN: 0004-9727.

Norton, GH and Sǎlǎgean, A (2001) Strong Gröbner bases and cyclic codes over a finite-chain ring., Electronic Notes in Discrete Mathematics, 6, pp.240-250, ISSN: 1571-0653. DOI: 10.1016/s1571-0653(04)00175-1.

Norton, GH and Salagean, AM (2001) Strong Grobner Bases for Polynomials Over a Principal Ideal Ring, Bulletin of the Australian Mathematical Society, 64, pp.505-528, ISSN: 0004-9727.

Norton, GH and Sǎlǎgean, A (2000) Strong Gröbner bases and cyclic codes over a finite-chain ring, Electronic Notes in Discrete Mathematics, 6, pp.1-11, ISSN: 1571-0653.

Norton, GH and Salagean, AM (2000) On the Hamming Distance of Linear Codes Over Finite Chain Rings, IEEE Transactions on Information Theory, 46, pp.1060-1067, ISSN: 0018-9448.

Norton, GH and Salagean, AM (2000) On the Key Equation Over a Commutative Ring, Designs, Codes and Cryptography, 20, pp.125-141, ISSN: 0925-1022.

Norton, GH and Salagean, AM (2000) On The Structure of Linear and Cyclic Codes Over Finite Chain Rings, Applicable Algebra in Engineering, Communication and Computing, 10, pp.489-506, ISSN: 0938-1279.

Salagean, AM (1999) On the Isometries Between {̇Bbb Z}_{p^k} and {̇Bbb Z}_p^k, IEEE Transactions on Information, 45, pp.2146-2147, ISSN: 0018-9448.

Salagean-Mandache, A (1999) On the isometries between Z(p/sup k/) and Z/sub p//sup k/, IEEE Transactions on Information Theory, 45(6), pp.2146-2148, ISSN: 0018-9448. DOI: 10.1109/18.782163.



Conferences

Saad, A, Amran, AR, Phillips, IW, Salagean, AM (2017) Big data analysis on secure VoIP services. In , Proceedings of the 11th International Conference on Ubiquitous Information Management and Communication, IMCOM 2017,ISBN: 9781450348881. DOI: 10.1145/3022227.3022232.

Winter, R, Salagean, A, Phan, RC-W (2015) Comparison of cube attacks over different vector spaces. In , Oxford, UK, pp.225-238, ISBN: 9783319272382. DOI: 10.1007/978-3-319-27239-9_14.

Salagean, AM, Gardner, D, Phan, RPW (2013) Efficient Generation of Elementary Sequences. In IMA conference on Cryptography and Coding, Oxford, UK, pp.16-27, ISBN: 978-3-642-45239-0.

Salagean, AM, Gardner, D, Phan, R (2012) Index Tables of Finite Fields and Modular Golomb Rulers. In Gong, G (ed) Sequences and Their Applications, Lecture Notes in Computer Science, Waterloo, Canada, pp.136-147, ISBN: 9783642306143. DOI: 10.1007/978-3-642-30615-0_13.

Burrage, AJ, Salagean, AM, Phan, RCW (2011) Linear complexity for sequences with characteristic polynomial fv. In 2011 IEEE ISIT, Information Theory Proceedings (ISIT), 2011 IEEE International Symposium on, St. Petersburg, Russia, pp.688-692, ISBN: 978-1-4577-0596-0. DOI: 10.1109/ISIT.2011.6034219.

Burrage, AJ, Sălăgean, A, Phan, RC-W (2011) On the Stability of m-Sequences. In , pp.259-274, ISBN: 9783642255151. DOI: 10.1007/978-3-642-25516-8_16.

Salagean, AM, Burrage, AJ, Phan, RC-W (2011) On the Stability of m-sequences. In Chen, L (ed) IMA conference on Cryptography and Coding, LNCS, Oxford, pp.259-274.

Salagean, AM and Alecu, A (2010) An Improved Approximation Algorithm for Computing the k-error Linear Complexity of Sequences Using the Discrete Fourier Transforn. In Carlet, C and Pott, A (ed) Sequences and Their Applications - SETA 2010, Proceedings of Sequences and Their Applications - SETA 2010, Paris, France, pp.151-165.

Salagean, A (2009) An Algorithm for Computing Minimal Bidirectional Linear Recurrence Relations. In 16th IEEE International Symposium on Personal Indoor and Mobile Radio Communications (PIMRC 05), IEEE TRANSACTIONS ON INFORMATION THEORY, Berlin, GERMANY, pp.4695-4700, DOI: 10.1109/TIT.2009.2027520.

Saad, A, Phillips, IW, Salagean, AM (2009) A Framework for Monitoring the Performance of Secure VoIP. In Cunningham, S, Grout, V, Houlden, N, Oram, D, Picking, R (ed) ITA 09, Proceedings of the Third Internatioal conference on Internet Technologies and Applications (ITA 09), Wrexham, North Wales, pp.495-505, ISBN: 978-0-946881-65-9.

Salagean, AM (2008) An Algorithm for Computing Minimal Bidirectional Linear Recurrence Relations. In IEEE international symposium on information theory (ISIT 2008), Proceedings of the 2008 IEEE international symposium on information theory, Toronto, Canada, pp.1746-1750, ISBN: 978-1-4244-2571-6.

Alecu, A and Salagean, AM (2008) An approximation algorithm for computing the k-error linear complexity of sequences using the discrete Fourier transform. In IEEE international symposium on information theory (ISIT 2008), Proceedings of the 2008 IEEE international symposium on information theory, Toronto, Canada, pp.2414-2418, ISBN: 978-1-4244-2571-6.

Alecu, A and Salagean, AM (2007) Modified Berlekamp-Massey algorithm for approximating the k-error linear complexity of binary sequences. In Galbraith, S (ed) 11th IMA International Conference on Cryptography and Coding, Proceedings of the 11th IMA International Conference on Cryptography and Coding, Cirencester, UK, December 2007, LNCS 4887, Springer Verlag, Cirencester, UK, pp.220-232, ISBN: 978-3-540-77271-2.

Alecu, A and Salagean, AM (2007) A genetic algorithm for computing the k-error linear complexity of cryptographic sequences. In IEEE Congress on Evolutionary Computation, Proceedings of IEEE Congress on Evolutionary Computation, Singapore, pp.3569-3576, ISBN: 978-1-4244-1339-3.

Alecu, A and Salagean, AM (2007) A genetic algorithm for computing complexity of cryptographic the k-error linear sequences. In IEEE Congress on Evolutionary Computation, 2007 IEEE CONGRESS ON EVOLUTIONARY COMPUTATION, VOLS 1-10, PROCEEDINGS, Singapore, SINGAPORE, pp.3569-3576, ISBN: 978-1-4244-1339-3. DOI: 10.1109/CEC.2007.4424935.

He, H, Sykora, O, Salagean, AM (2006) Various Island-based Parallel Genetic Algorithms for the 2-page Drawing Problem. In Fahringer, TE (ed) Proceedings of IASTED International Conference on Parallel and Distributed Computing and Networks, Innsbruck, Austria, pp.316-323.

Cheung, YC, Chung, PWH, Salagean, AM (2006) A Set Theoretic View of the ISA Hierarchy. In Ali, M and Dapoigny, RE (ed) The 19th International Conference on Industrial, Engineering & Other Applications of Applied Intelligent Systems (IEA/AIE'06), Lecture Notes in Artificial Intelligence (LNAI), Annecy, France, pp.127-136.

Salagean, AM (2005) On the Computation of The Linear Complexity and the K-Error Linear Complexity of Binary Sequences with Period a Power of Two. In Helleseth, T, Sarwate, D, Song, H-Y, eds, YK (ed) Sequences and Their Applications-SETA 2004, Seoul, Korea, pp.179-184.

Salagean, AM (2003) Repeated-Root Cyclic and Negacyclic Codes Over a Finite Chain Ring. In Augot, D, Charpin, P, Kabatianski, G, eds, G (ed) Workshop on Coding and Cryptography, Proceedings of the International Workshop on Coding and Cryptography, Versailles, France,ISBN: 2-7261-1205-6.

Norton, GH and Salagean, AM (2001) Groebner Bases and Cyclic Codes Over a Finite-chain Ring. In Augot, D, Carlet, eds, C (ed) Workshop on Codes and Cryptography, Electronic Notes in Discrete Mathematics, .

Norton, GH and Sălăgean, A (1999) On Efficient Decoding of Alternant Codes over a Commutative Ring⋆. In , pp.173-178, ISBN: 9783540668879. DOI: 10.1007/3-540-46665-7_19.



Getting in touch

Research Office
Loughborough University
Loughborough
Leicestershire
LE11 3TU
researchpolicy@lboro.ac.uk
+44 (0)1509 222453

Institutional Repository
Pilkington Library
Loughborough University
Loughborough
LE11 3TU
repository@lboro.ac.uk
+44 (0)1509 223993